Dominik Szynal

Articles in Scholarly Journals [Incomplete List]

  1. On conditions for the strong law of large numbers in general Banach spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 1, pp. 29–42, 2000
  2. On complete convergence for randomly indexed sums for a case without identical distributions
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 773–782, 1997
  3. On complete convergence in a Banach space
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 1–14, 1994